Results 1 to 8 of 8
Like Tree11Likes

Thread: general info

  1. #1
    flashluvaria is offline New Member
    Join Date
    Jan 2018
    Posts
    1

    general info

    Ok so I am a 34yr old disabled veteran. I was an infantry soldier in the Army. During my deployment in 04-05 in Baghdad I got a cycle (actually I got 10 x 1ml 250mg sustanon 250) I was already in decent shape just from boot camp a yr prior. So I was very ignorant about it but I did use it and saw gains. However after being injured and returning home I fell into drugs and depression resulting from injuries, PTSD, and Traumatic brain injury. Anyway fast forward 10yrs and here we are. I'm sober and in a good place.

    Now about 2 1/2 weeks ago I got back into working out. But I'm so out of shape. 6ft 230lbs 10yeara of rust. However I am going hard with cardio stretching and light weight lifting with sit ups push ups etc.. I have changed my diet completely. Now this is where I need help. I actually picked up 5 x 1ml 250mg sustanon250. And I have used 1 every 5 days but still have 1 left. I did this because of my drug use and seditary lifestyle my test levels were very low. like 119. I haven't had it checked again but will soon. So what I want to know if I am doing this properly. I am currently going to the gym 2 times a day for a hour of cardio and a hour of abs and weight training. I have ordered 10 x 1ml 250 sustanon 250. I am going to order enough to do a 15 week cycle. But also am going to stack it with dbol or something similar for the first 9-10 weeks. followed by a stack of winstrol for the rest of cycle. Then order something for post cycle in case of gyno issues. But sustanon doesn't have really bad side effects. I guess it's dose I need help with. would 500-750mg of sustanon every 7-8 dsys with how much dbol? then how about with the winstrol.

    does it seem like I am doing this safe? any feed back would be great.

    I'm working very hard to lose the weight around and other places. should I focus on losing the 15-20lbs before intense weight trainging?

    Sent from my SM-G930R4 using Tapatalk

  2. #2
    David LoPan's Avatar
    David LoPan is offline Anabolic Member
    Join Date
    Aug 2013
    Location
    China Town
    Posts
    2,543
    Blog Entries
    1
    Welcome to the forum. I am also a service connected vet just older. Wow, where to start. Sounds like your BF might be high. That could be why your test levels are low It could also have to do with your TBI. This is something that you should read. http://forums.steroid.com/hormone-re...ogonadism.html

    I would wait to do a cycle and see if you cannot get the VA to put you on a TRT plan. It will be hard but they will do it. You do need your bloods taken along with your estrogen. You know the VA and it will be work but they will send test to your door every month.

    As far as your cycle, I would not plan on doing one at this point. You are just messing up your endocrine system. You need to get your BF down. It really needs to be under 20% at the minimum. I was coming off an injury/illness and I set the goal to get back into shape for the Army PFT standards. This did not take long. I started back in Auguest and I am now about ready to start a cycle. I have run a lot of them in the past. For your real first cycle you need to read this. http://forums.steroid.com/anabolic-s...rst-cycle.html

    Keep a log on here if you need to. It will help. There are a lot of people that are here to help you. Sorry that you went through the same type of thing I went through in the 1st Gulf War. Thank you for signing up.

  3. #3
    The Deadlifting Dog's Avatar
    The Deadlifting Dog is offline Knowledgeable Member
    Join Date
    Sep 2012
    Posts
    2,490
    I agree with above.
    Stop all steroid use ASAP and get on a TRT regimen.
    It will change your life for the better.

    And...
    Thank you for your service.
    You all keep America great and make the world a better place.
    I sure wish our government did a better job taking care of you guys when you get back home....

  4. #4
    AlphaMindz's Avatar
    AlphaMindz is offline Associate Member
    Join Date
    Dec 2017
    Location
    Lighting Shitty
    Posts
    384
    Hey man first off thank you for your service. Please look up Dr. Mark Gordon he's developed a hormone protocol for Vets with TBI and PTSD related depression and other mental illness associated with those types of issues. From what I understand, and you did mention this, that many people in your situation have severely low test (and other important hormone) levels. You def want to be under the supervision of a doctor to keep an eye on what your levels, but by all means add in what you want if you have specific goals, just keep an eye on test, estrogen and other hormones that have a massive impact on overall mental and physical wellness. A lot of new and fascinating research out there in this field.

    Now to answer your question... I'm not a scientist or a doctor so everything I tell people is what I would do and have done (I typically don't give my input on matters I don't have personal experience with). I would do a shot of test every 3 days (I understand you have Sust but I prefer Test Enanthate or Cypionate as levels are more stable). I would also get an AI (I prefer Arimidex but many people like Aromasin b/c it doesn't cause an estrogen rebound) to keep estrogen in check as there are many sides caused by estrogen being too high not just gyno...I like the time length of your cycle as 15 weeks is a favorable amount of time to make some solid gains. Once the 15 week cycle is done I'd go down to one shot of Test E per week back to trt doses until I plan my next cycle. You should consider getting Test E or C and gradually replacing the Sust with it so by the time you're out of Sust you can seamlessly transition to once a week trt doses of Test bc the shorter esters in Sust will cause unnecessary fluctuations in your blood levels instead of having 1 long ester holding nice and even. That's my 2 cents bro and good job on making a decision to turn your life around I don't know ya but I'm f*ckin proud of ya!

  5. #5
    AlphaMindz's Avatar
    AlphaMindz is offline Associate Member
    Join Date
    Dec 2017
    Location
    Lighting Shitty
    Posts
    384
    Quote Originally Posted by The Deadlifting Dog View Post
    I agree with above.
    Stop all steroid use ASAP and get on a TRT regimen.
    It will change your life for the better.

    And...
    Thank you for your service.
    You all keep America great and make the world a better place.
    I sure wish our government did a better job taking care of you guys when you get back home....
    Ain't that the truth

  6. #6
    ThatGuy82's Avatar
    ThatGuy82 is offline Junior Member
    Join Date
    May 2017
    Location
    USA
    Posts
    116
    Thank you for your service brother and glad you made it back home! Baghdad is a shithole! Iraq and Afghan service connected vet here as well. 19D... you 11bang bangs loved us hahaha. Keep putting in work and trust these guys on here bro. Some of the best advice for AAS I've ever found! Take care.

  7. #7
    Clove1234 is offline Associate Member
    Join Date
    Dec 2017
    Location
    Gains factory
    Posts
    483
    Thank you for your service! Please do go see an endocrinologist and have your hormone levels checked. Will make a huge difference.

  8. #8
    Sh0tsf1red is offline Member
    Join Date
    Feb 2017
    Posts
    740
    Blog Entries
    1
    TRT for the win

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •